# SDR SWAA2024082616738

- Difficulty date: July 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED<[01] REMOVED AND REPLACED 663 VAPOR BARRIER UPPER ATTACH ANGLE IAW SRM 51-40-02; DWG 111A1000; AND DWG 111A1001.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-11
